# SDR COMA0060087

- Difficulty date: January 19, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N967CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7134
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Malfunctioned
- Location: Tail
- Stage of operation: CR
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

APU LOST OIL PRESSURE AND AUTO SHUTDOWN.  SECURED AND DEFERRED MAINTENANCE PER MEL.
